A RARE CASE OF PSEUDOEPITHELIOMATOUS HYPERPLASIA OF THE SKIN ARISING IN A TATTOO SITE

I A Kuklin, N V Volkova, M M Kokhan, N V Kungurov, N V Zilberberg, G D Safonova, M K Kuklina

Abstract


Literature analysis on prevalence and clinical manifestations of adverse reactions to tattoo inks has been performed. A clinical case of a rare tattoo complication, i.e., pseudoepitheliomatous hyperplasia caused by red tattoo ink, has been describe.

Key words:tattoo, complications, pseudoepitheliomatous hyperplasia. 

Cite this article: Kuklin I.A., Volkova N.V., Kokhan M.M., Kungurov N.V., Zilberberg N.V., Safonova G.D., Kuklina M.K.

A rare case of pseudoepitheliomatous hyperplasia of the skin arising in a tattoo site. RoJCED 2017;4(4):210-212

https://doi.org/10.26574/rojced.2017.4.4.210 


Full Text:

PDF

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Romanian Journal of Clinical and Experimental Dermatology

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

—Print : ISSN 2392–7461, ISSN-L 2392–7461 
—Online : ISSN 2392-8697, ISSN-L 2392-7461

Editor-In-Chief and Managing Editor - Victor Gabriel Clatici
 

 

 

Creative Commons License
Romanian Journal of Clinical and Experimental Dermatology by Tarus Media is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://www.rojced.com/index.php/rojced/index.
Permissions beyond the scope of this license may be available at tarusmedia.ro